# SDR SWAA2016072654234

- Difficulty date: June 29, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 42,147 hours, 24,689 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LEADING EDGE SKIN CRACKED AT HSS 266.    REPAIRED THE SKIN IAW EA.
